The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Bookmark and Share
Equivalent condition of existence of non-continuous linear operator in topological linear space
Pages: 305-307
Year: Issue:  3
Journal: Journal of Chengdu University Of Information Technology

Keyword:  拓扑线性空间非连续线性算子H.-基;
Abstract: 在拓扑线性空间中存在非连续线性泛函的基础上,给出了拓扑线性空间中存在非连续线性算子的充要条件,即拓扑线性空间中存在不闭的线性真子空间.
Related Articles
No related articles found